# SDR R61A2019113051341

- Difficulty date: November 25, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 7,176 hours, 4,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010065001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON LOWER 2 EA ANGLES ON PANEL 1431DL. REMOVED AND REPLACED LOWER 2 EA
ANGLES ON PANEL 1431DL.PER SRM 51-40-08. A/C REMAINS IN CHECK.
